Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: The Shapes Of Time By Peter Munz

Reviewed Work: The Shapes of Time by Peter Munz
Review by: David R. Wrone
The Historian
Vol. 41, No. 4 (AUGUST, 1979), pp. 754-755
Published by: Wiley
Stable URL: http://www.jstor.org/stable/24443534
Page Count: 2
  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
754
    754
  • Thumbnail: Page 
755
    755